Advertisement

Journal of Mathematical Sciences

, Volume 225, Issue 2, pp 322–344 | Cite as

Sequential Analogues of the Lyapunov and Krein–Milman Theorems in Fréchet Spaces

  • F. S. Stonyakin
Article

Abstract

In this paper we develop the theory of anti-compact sets we introduced earlier. We describe the class of Fréchet spaces where anti-compact sets exist. They are exactly the spaces that have a countable set of continuous linear functionals. In such spaces we prove an analogue of the Hahn–Banach theorem on extension of a continuous linear functional from the original space to a space generated by some anti-compact set. We obtain an analogue of the Lyapunov theorem on convexity and compactness of the range of vector measures, which establishes convexity and a special kind of relative weak compactness of the range of an atomless vector measure with values in a Fréchet space possessing an anti-compact set. Using this analogue of the Lyapunov theorem, we prove the solvability of an infinite-dimensional analogue of the problem of fair division of resources. We also obtain an analogue of the Lyapunov theorem for nonadditive analogues of measures that are vector quasi-measures valued in an infinite-dimensional Fréchet space possessing an anti-compact set. In the class of Fréchet spaces possessing an anti-compact set, we obtain analogues of the Krein–Milman theorem on extreme points for convex bounded sets that are not necessarily compact. A special place is occupied by analogues of the Krein–Milman theorem in terms of extreme sequences introduced in the paper (the so-called sequential analogues of the Krein–Milman theorem).

References

  1. 1.
    V. I. Arkin and V. L. Levin, “Convexity of values of vector integrals, theorems of measurable choice and variational problems,” Russ. Math. Surv., 27, No. 3, 21–86 (1972).CrossRefMATHGoogle Scholar
  2. 2.
    O. Arzi, Y. Aumann, and Y. Dombb, “Throw one’s cake — and eat it too,” arXiv: 1101.4401v2 [cs.GT] (2011).Google Scholar
  3. 3.
    J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Courier Corporation, New York (2006).MATHGoogle Scholar
  4. 4.
    M. V. Balashov, “An analogue of the Krein–Mil’man Theorem for strongly convex hulls in Hilbert space,” Math. Notes, 71, No. 1, 34–38 (2002).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    M. V. Balashov and E. S. Polovinkin, “M-strongly convex subsets and their generating sets,” Sb. Math., 191, No. 1, 25–60 (2000).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Y. Chen, J. Lai, D.C. Parkes, and A.D. Procaccia, Truth, Justice, and Cake Cutting, Association for the Advancement of Artificial Intelligence (2010).Google Scholar
  7. 7.
    P. Dai and E.A. Feinberg, “Extension of Lyapunov’s convexity theorem to subranges,” arXiv: 1102.2534v1 [math.PR] (2011).Google Scholar
  8. 8.
    J. Diestel and J. J. Uhl, Vector Measures, Am. Math. Soc., Providence (1977).CrossRefMATHGoogle Scholar
  9. 9.
    E. Edwards, Functional Analysis. Theory and Applications, Holt, Rinehart and Winston, New York (1965).MATHGoogle Scholar
  10. 10.
    E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Am. Math. Soc. (1996).Google Scholar
  11. 11.
    F. Husseinov and N. Sagarab, “Concave measures and the fuzzy core of exchange economy with heterogeneous divisible commodities,” Fuzzy Sets and Systems, 198, 70–82 (2012).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    A. D. Ioffe and V.M. Tikhomirov, “Duality of convex functions and extremal problems,” Usp. Mat. Nauk, 23, No. 6, 51–116 (1968).MathSciNetMATHGoogle Scholar
  13. 13.
    V. M. Kadets, Course of Functional Analysis [in Russian], KhNU, Kharkov (2006).Google Scholar
  14. 14.
    S. S. Kutateladze, “The Lyapunov theorem, zonoids and bang-bang,” In: “Alexey Andreevich Lyapunov. To the 100th anniversary,” 262–264, Acad. Publ. “Geo,” Novosibirsk (2011).Google Scholar
  15. 15.
    A.A. Lyapunov, “On completely additive vector-functions. I,” Izv. AN SSSR, 4, 465–478 (1940).Google Scholar
  16. 16.
    A.A. Lyapunov, “On completely additive vector-functions. II,” Izv. AN SSSR, 10, 277–279 (1946).Google Scholar
  17. 17.
    A.N. Lyapunov, “The Lyapunov theorem on convexity of ranges of measures,” In: “Alexey Andreevich Lyapunov. To the 100th anniversary,” 257–261, Acad. Publ. “Geo,” Novosibirsk (2011).Google Scholar
  18. 18.
    F. Maccheroni and M. Marinacci, “How to cut a pizza fairly: fair division with decreasing marginal evaluations,” Soc. Choice Welf., 20, No. 3, 457–465 (2003).MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    E. Mossel and O. Tamuz, “Truthful fair division,” arXiv: 1003.5480v2 [cs.GT] (2010).Google Scholar
  20. 20.
    J. Neyman, “Un théorème d’existence,” C. R. Math. Acad. Sci. Paris., 222, 843–845 (1946).MATHGoogle Scholar
  21. 21.
    I. V. Orlov, “Hilbert compacts, compact ellipsoids, and compact extrema,” Journ. Math. Sci., 164, 637–647 (2010).CrossRefMATHGoogle Scholar
  22. 22.
    J. Robertson and W. Webb, Cake-cutting Algorithms: Be Fair if You Can, AK Peters, Ltd., Natick (1998).MATHGoogle Scholar
  23. 23.
    H. Steinhaus, “Sur la division pragmatique,” Econometrica, 17, 315–319 (1949).MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    F. S. Stonyakin, “Strong compact characteristics and the limit form of the Radon–Nikodym property for vector signed measures with values in a Fréchet space,” Uch. Zap. Tavr. Nat. Univ. im. V. I. Vernadskogo. Ser. Phys. Mat. Nauk., 23 (62), No. 1, 131–149 (2010).Google Scholar
  25. 25.
    F. S. Stonyakin, “An analogue of the Uhl theorem on convexity of the range of a vector measure,” Dynam. Syst., 3 (31), No. 3-4, 281–288 (2013).Google Scholar
  26. 26.
    F. S. Stonyakin, “Anti-compact sets and their applications to analogues of the Lyapunov and Lebesgue theorems in Fréchet spaces,” Sovrem. Mat. Fundam. Napravl., 53, 155–176 (2014).Google Scholar
  27. 27.
    F. S. Stonyakin, “A sequential version of the Uhl theorem on convexity and compactness of the range of vector measures,” Uch. Zap. Tavr. Nat. Univ. im. V. I. Vernadskogo. Ser. Phys. Mat. Nauk., 27 (66), No. 1, 100–111 (2014).Google Scholar
  28. 28.
    F. S. Stonyakin and M. V. Magera, “Solving the problem of division of treasures for an arbitrary number of robbers,” Uch. Zap. Tavr. Nat. Univ. im. V. I. Vernadskogo. Ser. Phys. Mat. Nauk., 26 (65), No. 1, 109–128 (2013).Google Scholar
  29. 29.
    F. S. Stonyakin and R. O. Shpilev, “Analogue of the Lyapunov convexity theorem for ε-quasimeasures and its application to the problem of division of resources,” Uch. Zap. Tavr. Nat. Univ. im. V. I. Vernadskogo. Ser. Phys. Mat. Nauk., 27 (66), No. 1, 112–124 (2014).Google Scholar
  30. 30.
    N. N. Vahania, V. I. Tarieladze, and S.A. Chobanyan, Probability Distributions in Banach Spaces [in Russian], Nauka, Moscow (1985).Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Vernadskiy Tavricheskiy National UniversitySimferopolRussia

Personalised recommendations